# SDR GAIA04036OP

- Difficulty date: February 26, 2004
- Submitted: April 14, 2004
- Operation: Air carrier
- Aircraft: N936PG
- Make and model: Boeing 727225
- Aircraft serial: 22441
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Out Of Adjust
- Location: Nr 1 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLT 213 - ATL-FWA - DURING CRUISE, THE NR 1 ENGINE FIRE DETECTION LIGHT ILLUMINATED ON THE FLIGHT ENGINEERS PANEL.  REPOSITIONED NR 1 ENGINE FIRE LOOP OPERATIONAL CHECK GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.  (M)
